American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58Jxx) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Pengzi Miao and Luen-Fai Tam. Einstein and conformally flat critical metrics of the volume functional. Trans. Amer. Math. Soc. 363 (2011) 2907-2937. MR 2775792.
Abstract, references, and article information   
View Article: PDF

[2] Eduardo Chappa. On the characterization of the kernel of the geodesic X-ray transform. Trans. Amer. Math. Soc. 358 (2006) 4793-4807. MR 2231872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Noël Lohoué and Sami Mustapha. Sur les transformées de Riesz dans le cas du Laplacien avec drift. Trans. Amer. Math. Soc. 356 (2004) 2139-2147. MR 2048512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xianzhe Dai. APS boundary conditions, eta invariants and adiabatic limits. Trans. Amer. Math. Soc. 354 (2002) 107-122. MR 1859028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1